# SDR IPXA2022101587151

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AAN71853
- Condition: Cracked
- Location: Cac Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCAC COMPARTMENT R/H LRU RACK R/H LWR SUPPORT BRACKET IS CRACKED.REPLACED SUPPORT BRACKET IN THE CAC COMPARTMENT ON THE R/H LRU RACK IAW SRM 51-31-01 (MINOR)
